Holes on face by ointment
Hiii sir, I am using hh sone ointment on my face from 1 year now I am getting small holes on my face by using it . Is there any treatment/ ointment/ any other solution for closing that holes and not to repeat again?
Like the answers? Chat privately with the doctor of your choice
Greetings. Who asked you to use it on the face? And that too for so long. Kindly discontinue use of this cream and see a qualified dermatologist near you. You may have started getting side effects of using this cream. Now corrective action needs to be initiated under guidance of dermatologist. Hope this helps. Warm regards.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.